# SDR 9WGA2016043001

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 62,854 hours, 12,769 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING LG RETRACTION, HEARD SERIOUS BANG NOISE WITH ASSOCIATED AIRFRAME VIBRATIONS.  INSPECTED ALL FOUR LG ASSEMBLIES WITH WHEELS & BRAKES, & ALL FOUR WW WITH NO DISCREPANCIES FOUND.  CHECKED INLET & TAIL PIPES OF ALL THREE ENGS WITH NO DISCREPANCIES NOTED.  REPLACED BOTH NLG WHEEL ASSEMBLIES AS A PRECAUTION.
